# SDR QXEA200701799

- Difficulty date: November 25, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 16,432 hours, 16,588 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Diaphragm
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK - RIGHT NACELLE OUTBOARD DIAPHRAM CRACKED.  FABRICATED NEW SUPPORT ANGLES AND INSTALLED NEW SUPPORT ANGLE.  PRIMED AND PAINTED AREA.
